# SDR C2XA09TY112

- Difficulty date: June 16, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 16,425 hours, 8,712 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TYS FOR IAH - THE NOSE WHEEL DEFLECTED MOMENTARILY DURING ROLLOUT UNCOMMANDED.  MAINTENANCE PERFORMED FUNCTIONAL TEST OF THE STEERING MANIFOLD IAW EMB 145XR AMM 32-50-04.  FUNCTIONAL TEST GOOD.  PERFORMED AN ADJUSTMENT TEST OF THE LOAD POTENTIOMETER IAW EMB 145XR AMM 32-50-05.  TESTED WITHIN LIMITS, NO OTHER FAULTS FOUND AND WAS REL TO SERVICE.
